# SDR SWIA2025090200806

- Difficulty date: August 6, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N118SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000420
- Aircraft time: 28,459 hours, 16,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH BEAM HAS CORROSION AT FR 87.  INSTALLED AFT WET AREA LH BEAM BETWEEN FR86 - FR89 IAW SRM 51-40-08.
